MathSciNet Relay Station
MathSciNet bibliographic data
MR1092842 93D09
Hmamed, A. Further results on the robust stability of uncertain time-delay systems. Internat. J. Systems Sci. 22 (1991), no. 3, 605–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement